MAUDE Adverse Event Report: STRYKER GMBH PLATE ANCHORAGE MTP / VERSION V1 LONG - LEFT; PLATE, FIXATION, BONE

STRYKER GMBH PLATE ANCHORAGE MTP / VERSION V1 LONG - LEFT; PLATE, FIXATION, BONE
Model Number PLP10461
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "fracture of mtp plate from anchorage system which resulted in a revision surgery".
 
Additional Manufacturer Narrative
Please note the correction to d9/h3 as the device was not returned for evaluation.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number were not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text: device disposition unknown.
 
Event or Problem Description
As reported: "fracture of mtp plate from anchorage system which resulted in a revision surgery.".

Brand Name
PLATE ANCHORAGE MTP / VERSION V1 LONG - LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16467592
Report Number0008031020-2023-00099
Device Sequence Number5182580
Product Code HRS
UDI-Device Identifier07613252260424
UDI-Public07613252260424
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPLP10461
Device Catalogue NumberPLP10461
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown